양성자 펌프 억제제 투여로 악화된 과증식 위용종 1예
A Case of Aggravated Hyperplastic Gastric Polyps after Treatment with Long-term Proton Pump Inhibitors
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Hyperplastic gastric polyps (HPPs) are the most common type of gastric polyps. They are assumed to be caused by chronic inflammation and regenerative proliferation, although this has not been clearly investigated yet. Many studies suggested the development of fundic gland polyps and carcinoid during long-term proton pump inhibitor (PPI) therapy, but the relationship between PPIs and HPPs is still unclear. We encountered a patient who showed aggravation of HPPs after long-term use of PPIs. A 58-year-old male patient with liver cirrhosis visited our hospital because of hematemesis. We started PPI medication after confirming esophageal variceal bleeding and duodenal ulcer with blood clot in its base via emergency endoscopy. He took PPIs for three years because of an intractable duodenal ulcer. There was a marked increase in the size of the pre-existing polyps and in the development of new polyps. We presumed that the PPIs caused the aggravation of the HPPs, so we stopped their administration. After five months, the HPPs shrank and the polyps were partially degraded. More prospective studies are needed to investigate the relationship between HPPs and PPIs.
Abstract
Hyperplastic gastric polyps (HPPs) are the most common type of gastric polyps. They are assumed to be caused by chronic inflammation and regenerative proliferation, although this has not been clearly investigated yet. Many studies suggested the development of fundic gland polyps and carcinoid during long-term proton pump inhibitor (PPI) therapy, but the relationship between PPIs and HPPs is still unclear. We encountered a patient who showed aggravation of HPPs after long-term use of PPIs. A 58-year-old male patient with liver cirrhosis visited our hospital because of hematemesis. We started PPI medication after confirming esophageal variceal bleeding and duodenal ulcer with blood clot in its base via emergency endoscopy. He took PPIs for three years because of an intractable duodenal ulcer. There was a marked increase in the size of the pre-existing polyps and in the development of new polyps. We presumed that the PPIs caused the aggravation of the HPPs, so we stopped their administration. After five months, the HPPs shrank and the polyps were partially degraded. More prospective studies are needed to investigate the relationship between HPPs and PPIs.
참고문헌 (15)
- Jain R, "Gastric hyperplastic polyps: a review", Dig Dis Sci, 54, pp.1839~1846 (2009)
- 강화미, "위 증식폴립의 종양전환에 관한 임상적 예측인자", 대한소화기학회지, 58(4), pp.184~189 (2011), 대한소화기학회
- Abraham SC, "Hyperplastic polyps of the stomach: associations with histologic patterns of gastritis and gastric atrophy", Am J Surg Pathol, 25, pp.500~507 (2001)
- Hongo M, "Incidence and risk factor of fundic gland polyp and hyperplastic polyp in long-term proton pump inhibitor therapy: a prospective study in Japan", J Gastroenterol, 45, pp.618~624 (2010)
- Choudhry U, "Proton pump inhibitor-associated gastric polyps: a retrospective analysis of their frequency, and endoscopic, histologic, and ultrastructural characteristics", Am J Clin Pathol, 110, pp.615~621 (1998)
- Lee SH, "A case of poorly differentiated adenocarcinoma arising from gastric hyperplastic polyp", Korean J Med, 77(Suppl 2), pp.S278~S281 (2009)
- Ji F, "Effect of drug treatment on hyperplastic gastric polyps infected with Helicobacter pylori: a randomized, controlled trial", World J Gastroenterol, 12, pp.1770~1773 (2006)
- Raghunath AS, "Review article:the long-term use of proton-pump inhibitors", Aliment Pharmacol Ther, 22(Suppl 1), pp.55~63 (2005)
- Thomson AB, "Safety of the long-term use of proton pump inhibitors", World J Gastroenterol, 16, pp.2323~2330 (2010)
- 김병욱, "장기간 위산분비억제제 투여가 혈청 가스트린, 크로모그라닌 A 및 그렐린의 발현에 미치는 영향", 대한소화기학회지, 53(2), pp.84~89 (2009), 대한소화기학회
- 박홍준, "위축성 위염 혹은 위암에 미치는 프로톤펌프억제제의 영향: Safe 측면", 대한내과학회지, 81(1), pp.1~5 (2011), 대한내과학회
- McCarthy DM, "Adverse effects of proton pump inhibitor drugs: clues and conclusions", Curr Opin Gastroenterol, 26, pp.624~631 (2010)
- Graham JR, "Gastric polyposis: onset during long-term therapy with omeprazole", Med J Aust, 157, pp.287~288 (1992)
- 김진수, "오메프라졸 투여 중지 후 저절로 사라진 다발 위저선 폴립 1예", 대한소화기학회지, 51(5), pp.305~308 (2008), 대한소화기학회
- Pashankar DS, "Gastric polyps and nodules in children receiving long-term omeprazole therapy", J Pediatr Gastroenterol Nutr, 35, pp.658~662 (2002)
